# SDR CNMA20090062

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1581 S41-42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1581 STR 41L-42L CORROSION ON AFT LT FAIRING SUPPORT.  CLEAN UP CORROSION AT NOTED AREA IAW SRM 51-21-01 AND AREA REINFORCED IAW SRM VOL I 53-00-01, FIG 7, IAW SRM 51-31-01.
